Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. Im 17 years old and at the beginning of the year my doctor put me on birth control....well this past period I was 1 1/2 weeks late....now I have a brown discharge coming out of my vagina.....everytime I wipe it is brown and clumpy and sometimes has a little bit of blood in it....i am not sexual active and i dont know what this could be.....can you help me?????

Loading...

The vaginal discharge is normal and is usually clear and has no smell. When you ovulate the discharge gets thicker, also this happens when you are pregnant or sexually excited. On the other hand, non-menstrual bleeding should be always investigated as it could be a result of pregnancy, inflammation or infection. But in your case, it is most likely it’s just the consequence of starting taking the birthcontrol pills and you should ask for a medical help in case the increased vaginal discharge is caused by some STD for eg gonorrhea or Chlamydia. These are infections of the cervix caused by bacteria and sometimes the only symptom may be an increase of the vaginal discharge. However, you need to do the examinations. Good luck!
Reply

Loading...